question-icon

What do I do about cellulitis and rashes on the shoulder apart from take Bactrim?

default
Posted on Thu, 10 Jun 2021
Question: Hi. I'm taking bactrim for cellulitis. Was diagnosed in the emergence room. This afternoon I was outside for maybe 4 to 5 minutes. Now I have a rash on my shoulders and chest which seems to be spreading. What do I do?
doctor
Answered by Dr. Dr. Kakkar (1 hour later)
Brief Answer:
Regarding rash

Detailed Answer:
Hello. Thank you.
I am dr. kakkar (dermatologist and venereologist). I have noted your concern.
It could be a drug induced rash or may be a photoallergic dermatitis. I suggest you to take an oral antihistamine e.g cetrizine 10mg tablet for itching. I request you to kindly upload a few Images in "Reports Section" so that I am able to have a look and guide you better. Also let me know if you have any symptoms ?like itching?

Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Dr. Kakkar

Dermatologist

Practicing since :2002

Answered : 9626 Questions

premium_optimized

The User accepted the expert's answer

Share on
What do I do about cellulitis and rashes on the shoulder apart from take Bactrim?

Brief Answer: Regarding rash Detailed Answer: Hello. Thank you. I am dr. kakkar (dermatologist and venereologist). I have noted your concern. It could be a drug induced rash or may be a photoallergic dermatitis. I suggest you to take an oral antihistamine e.g cetrizine 10mg tablet for itching. I request you to kindly upload a few Images in "Reports Section" so that I am able to have a look and guide you better. Also let me know if you have any symptoms ?like itching? Regards